ok here goes...I have taken antibiotics about 6 times since September all because of my allergies getting out of hand. My last dose on antibiotics was about the last week on May. I took Amoxicillin..hadn't taken it in a few years and I remember when I did take it it gave me a bad yeast infection. Finished my medication around the first week of June. Feeling better. June 4th..I have sex with a male and it does not last long, he pulls out leaving the condom behind. I know him well and he reassured me everything was fine. I don't know why a week later I became really parnoid about STD's. It was probably because I got a yeast infection..I thought it might be bv..went to the doctor June 13 got Diflucan. Thought it took care of the problem. Got my period on the 20th and it was regular. My period last until the 26th. So by now I'm fearing HIV...gonorrhea or chlamydia or even HPV!
Since I had to wait for result I decided to take a PCR by Dna qualitive HIV TEST. It should be able to look for traces of the virus in as little as 14 days. I really wanted to rule out HIV. Went to lab corp got my blood work done on the 24th on June. Period gone then I notice dishcarge! In a panic I rush to my Primary Doctor and I tell her my concerns. Of all people I thought she would understand and instead I felt so dumb for telling her. She still offered to test me for everything under the sun. She named pretty much every STD out there and did a culture. Now time to wait for the results.. Next day I went to my gyno..because I woke up with pelvic pain and back pain. She said my vagina was slightly inflammed and that it was probably bv with a yeast infection! She did a culture and said that she would notify me with results in like a week. So she gave me metro-gel and said to use it for 5 days. Back and pelvic pain went away.
Still worried the next day July 1st I ran to Planned Parenthood. Practitioner gave me a 7 day dose of Metronidazole 500mg twice a day. On day one I would take the one dose yeast infection medication along with metronidazole until the last day when I would repeat first days dosing instructions again. Practitioner said not to insert metro-gel. Got my HIV results on the 30th of June..Negative. So now I'm fearing gonorrhea or chlamydia or even HPV. Still waiting for results. Primary Doctor called with results on July 7th...NO STD's...I was cleared.
So now what?? Finished my medications...but I still had some discharge left. Called Gyno..not Planned Parenthood. Talked to nurse she gave me my culture results..no white blood cells..no bv...no infection just probably yeast infection. Sooo the metro gel and pills the practitioner gave me were a waste because I didn't have an infection. I did use the metro gel for one day and I did take a 7 days of metronidazole. So more antibiotics can't be good for me? She gave me another 1 day dose for yeast infection medication to clear whatever was left up. I think this was July 11th...after that dose I decided to take a look down there and saw some clear and whitish creamy dishcarge. By this time I'm fustrated and ******. So I called the gyno got an appointment for today. (July 18th) Went in and the doctor said that I just had a little bit of yeast left...nothing major. Prescibed yeast medication again..my new best friend Fluconazole..one pill a day for 3 days. Also I was tested for Hiv at 6 weeks after what happen with the condom...I did a rapid anitbody test...results NEGATIVE. (yes..i was feeling paranoid)
I am fustrated..tired of worrying. Also while I was waiting for all those test results my diet took a real dump...days I wouldn't eat all together. Had a nervous stomach..especially while I was waiting for those HIV results. Had loose bowel movements for 3 days..but as soon as I got my negative results that went away. Aniexty and Stress are awful...they do terrible things to your body..that will a lack of sleep. This has been the worst 2 months of my life...
Im fustrated..and I don't think this emotional stress is good for my health. Any advice would help ladies or even men...
I've only had 2 partners in the past 3 years both protected sex except his last time with that stupid condom thing.
Thanks for reading..
Last edited by Mod-S4; 07-20-2011 at 11:58 AM.
Hi I'm sorry to about the problems that you been having. Maybe I can help. Antibiotics can cause vaginal yeast infections. This occurs when the antibiotics kill off the beneficial bacteria of the vagina which can lead to an overgrowth of yeast. A vaginal yeast infection is irritation of the vagina and the area around it called the vulva (vul-vuh). Yeast is a type of fungus. Yeast infections are caused by overgrowth of the fungus Candida albicans. Small amounts of yeast are always in the vagina. But when too much yeast grows, you can get an infection. The signs of a vaginal yeast infection and the most common symptom of a yeast infection is extreme itchiness in and around the vagina. Other symptoms include: Burning, redness, and swelling of the vagina and the vulva, pain when passing urine, pain during sex, soreness, a thick, white vaginal discharge that looks like cottage cheese and does not have a bad smell, a rash on the vagina. You may only have a few of these symptoms. They may be mild or severe. Many things can raise your risk of a vaginal yeast infection, such as: Stress, lack of sleep, Illness, poor eating habits, including eating extreme amounts of sugary foods, pregnancy, having your period, taking certain medicines, including birth control pills, antibiotics, and steroids, diseases such as poorly controlled diabetes and HIV/AIDS, hormonal changes during your periods. To help prevent vaginal yeast infections, you can: Avoid douches, avoid scented hygiene products like bubble bath, sprays, pads, and tampons, change tampons and pads often during your period, avoid tight underwear or clothes made of synthetic fibers, wear cotton underwear and pantyhose with a cotton crotch, change out of wet swimsuits and exercise clothes as soon as you can, avoid hot tubs and very hot baths. You can take the Vagisil Screening Kit for vaginal infections. Itching, Buring, Unpleasant odor, Unusual discharge are for the symptoms for a yeast infection. Monistat 3 is the 3-day treatments can cure yeast infections.
I'm sorry to hear that. Try the advice that I gave to you and see if that's help you. If you keep getting yeast infections then go see a gyo. About 5 percent of women get four or more vaginal yeast infections in one year. This is called recurrent vulvovaginal candidiasis (RVVC). RVVC is more common in women with diabetes or weak immune systems. Doctors most often treat this problem with antifungal medicine for up to 6 months.